# SDR 9802769882

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, THE AFT MOUNTED EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY, OPERATIONAL CHECK OK.
